| Catalog Number |
J774D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 ¿ device has been received and investigation is in progress.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
Event or Problem Description
It was reported that patient underwent an unknow procedure on (b)(6) 2024, and suture was used.During interrupted suture, the needle had been detached from the suture from the beginning.It was a control release needle.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary; the product was returned for evaluation.One detached needle and one suture piece outside its packaging were received for analysis.Product code j774d.Upon visual analysis of the needle, the swage and attachment were noted as expected.The barrel hole of the needle was examined with magnification, and no suture remnant was noted.The suture was examined, and on one extreme, a correct insertion mark was observed; however, the force used to detach the needle from the suture could not be determined.As per the returned conditions of the sample, no functional test was performed.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.